# SDR DALA2023082106814

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 OUT OF ADJUSTMENT LOWER LINK ON SUPPORT ARM SIDE AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED ADJUSTMENT LOWER LINK ON SUPPORT ARM SIDE AT PASSENGER CREW DOOR 832 AS PER A320 FAM AMM52-13-21. (2928409)
